clappingsoul (clappingsoul) wrote in menstrual_cups,
clappingsoul
clappingsoul
menstrual_cups

Using the Cup While I Have a UTI?

So I've been feeling the symptoms of a UTI for since Friday evening and finally got to a gyn this morning, who said I definitely have one, or some sort of bladder something. Anyway, that wouldn't bother me too much, except that my period just started tonight (right on time). Is it safe to use my DivaCup while I have a UTI? I'm guessing it is, though I sometimes have trouble emptying my bladder all the way when my cup is in.

Also, this isn't menstrual cup related per se, but I thought I'd ask here. My gyn prescribed me Nitrofurantin for my UTI, and the last time I took it it made me really nauseous  gave me random but strong back pain. (Though the pain could have been from sleeping weirdly because of the nausea.) ANYWAY, I'm really afraid to take the Nitrofurantin again and kind of feel like an idiot calling my gyn back because I remembered that med made me sick. Is it worth it to just take the Nitrofurantin again and see what happens? Has anyone else had a bad reaction to a UTI medication?

Also, my gyn seemed totally unconcerned that I've had 2 UTIs in the last 6 months. Should I be concerned?

Thanks!

-clappingsoul
Tags: uti (urinary tract infection)
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 17 comments